# SDR USAA920081163

- Difficulty date: April 24, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- Aircraft time: 61,189 hours, 37,856 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072354
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR  - LEASE RETURN - CRACKED FRAME, BS 492, S24R.  REPLACED FRAME, BS 492, S24R IAW B737 SRM 51-40-02.
